# SDR UALA2013040302191

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 67,221 hours, 24,820 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 247
- Condition: No Test
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR FAILED SMOKE TEST.  REMOVED AND REPLACED AFT CARGO AFT SMOKE DETECTOR, OPS CHECKED GOOD IAW MM 26-16-01.
